# SDR ASAA0781854

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910042511
- Condition: Dented
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP I/B VANE DENTED ON LWR SURFACE NEXT TO PREVIOUS REPAIR EDGE.  REMOVED EXISTING REPAIR, PREPAIRED SURFACE, FABRICATED DOUBLER AND INSTALLED IAW SRM 57-03 FIG 9A AND 51-70-2 FIG 12.
